# SDR USAA950156

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

JAX - FLT 7004 - AT FL 310, THE CREW EXPERIENCED ACFT VIBRATION AND SURGE IN THE LT ENGINE EPR.  THE CREW SET THE LT ENGINE BACK TO IDLE THEN SHUTDOWN THE ENGINE.  THE ACFT WAS SLOWED DOWN TO 180 KNOTS AND HAD A SMOOTH RIDE TO JAX.  THE SINGLE ENGINE TIME WAS APPROXIMATELY 12 TO 15 MINUTES.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LT ENGINE.  OPERATIONS CHECKED GOOD.  SUSPECT ICE INGESTION IN REMOVED ENGINE.  (W)
